The Body Feels Itchy?
Hello, my wife experienced itching like scratches that appear suddenly on the body. The stroke is red and feels very itchy, it suddenly appeared for 4 days. But sometimes there is, not. 24 years old. He is indeed allergic to amoxillyn antibiotics. And a few weeks ago he consumed albiotin. Is that a side effect of the antibiotic, or is there another disease? Trimakasi
Hello Bambang Wibowo!
Thank you for using the HealthReplies.com consulting service.
The drug you mentioned contains Clindamycin, which is a type of antibiotic that is included in the macrolide class of antibiotics, which is different from amoxicillin which is a class of beta-lactam antibiotics. Although a person can be allergic to more than one type of antibiotic, it is necessary to make sure more about your wife's allergy to clindamycin antibiotics.
On the other hand, the drug allergy process generally has symptoms such as itching, redness of the skin, swelling of the eyes, lips, palpitations, to shortness of breath and decreased consciousness. Wounds shaped like scratch marks, may not be directly caused by an allergic process, but are more likely due to unconscious scratching (during sleep, etc.) due to itching of the skin.
Some conditions that can also cause similar symptoms include insect bites or insect bites, allergies (other than antibiotics, for example food, weather, certain particles), bacterial infections, fungal infections, skin irritation, and others. If the complaint does not improve and you have not been able to find the exact cause, I suggest to consult directly with a general practitioner or dermatologist so that physical examination and additional examinations, such as allergy tests, blood laboratories, etc.
Some things you can do at home are:
Maintain cleanliness of the skin
Keep hands and nails clean
Use drugs, especially antibiotics only with doctor's advice or recommendations
Use a powder containing low dose salicylic acid (2%) to reduce itching
Thus, hopefully can help.